Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 88, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 8, 2011, 3:30 PM MDT for Grant County, Morton County, North Dakota. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2011, 3:30 PM MDT (21:30 UTC)
- Expired
- Jul 8, 2011, 4:30 PM MDT
- In force
- 60 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Grant County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 65 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 4:00 PM MDT | HAIL 0.75 | 5 Nw New Salem, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:32 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.5 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
559
WUUS53 KBIS 082130
SVRBIS
NDC037-059-082230-
/O.NEW.KBIS.SV.W.0088.110708T2130Z-110708T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
430 PM CDT FRI JUL 8 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
WESTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 530 PM CDT/430 PM MDT/
* AT 329 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES NORTHWEST OF CARSON...OR 46 MILES
NORTHEAST OF LEMMON...AND MOVING NORTH AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
HEART BUTTE DAM...ALMONT AND NEW SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4696 10177 4692 10128 4674 10133 4638 10166
4645 10183
TIME...MOT...LOC 2130Z 194DEG 23KT 4652 10167
WIND...HAIL <50MPH 1.00IN
$$
HEINERT1 follow-up statement
419
WWUS53 KBIS 082201
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
501 PM CDT FRI JUL 8 2011
NDC037-082211-
/O.CAN.KBIS.SV.W.0088.000000T0000Z-110708T2230Z/
GRANT ND-
401 PM MDT FRI JUL 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GRANT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST
CENTRAL GRANT COUNTY.
LAT...LON 4671 10172 4672 10180 4696 10177 4692 10128
4674 10133 4663 10143 4663 10171 4663 10172
TIME...MOT...LOC 2201Z 194DEG 23KT 4680 10156
$$
NDC059-082230-
/O.CON.KBIS.SV.W.0088.000000T0000Z-110708T2230Z/
MORTON ND-
501 PM CDT FRI JUL 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MORTON
COUNTY UNTIL 530 PM CDT...
AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR ALMONT...OR 37 MILES WEST OF BISMARCK...
MOVING NORTH AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
NEW SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4671 10172 4672 10180 4696 10177 4692 10128
4674 10133 4663 10143 4663 10171 4663 10172
TIME...MOT...LOC 2201Z 194DEG 23KT 4680 10156
WIND...HAIL <50MPH 1.50IN
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:50 PM MDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 8, 1:50 PM MDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 250 PM CDT FRI JUL 8 2011 .SHORT TERM...THIS AFTERNOON THROUGH SATURDAY NIGHT... THE MAIN FORECAST CONCERN FOR THE PERIOD WILL BE THE ONGOING THREAT FOR SEVERE WEATHER THROUGH THE EVENING HOURS. TORNADO WATCH 611 IS IN EFFECT FOR WESTERN AND CENTRAL NORTH DAKOTA UNTIL 03Z TONIGHT. A CLOSED LOW OVER CENTRAL ALBERTA IS PROGGED TO MOVE EAST INTO SASKATCHEWAN LATER THIS AFTERNOON AND EVENING. A JET STREAK ROUNDING THE BASE OF THE LOW SHOULD PUNCH INTO THE NORTHWESTERN CWA LATER THIS AFTERNOON...PROVIDING BETTER UPPER LEVEL SUPPORT/DYNAMICS FOR CONVECTION TO BECOME MORE ORGANIZED. THE CLOSED LOW/S SURFACE REFLECTION WILL ALSO SLOWLY MOVE EAST ACROSS THE STATE THROUGH THE EVENING HOURS. CONVECTION IS ALREADY FIRING ALONG THE ATTENDANT WARM FRONT...WITH SOME STRONG STORMS DEVELOPING ALONG THE BOUNDARY AT THE MOMENT. EVEN THOUGH A MID- LEVEL CLOUD DECK IS HINDERING AFTERNOON HEATING ACROSS WESTERN NORTH DAKOTA...SOME BREAKS IN THE CLOUDS ARE NOTED ON VISIBLE SATELLITE IMAGERY. THIS SUBTLE CLEARING SHOULD ALLOW FOR INCREASING INSTABILITY AND SUBSEQUENT CONVECTION TO DEVELOP IN THE WARM SECTOR...WITH SCATTERED TO NUMEROUS CELLS EXPECTED BY LATE AFTERNOON. THESE STORMS SHOULD BEGIN TO CONGEAL INTO A LINE LATER THIS AFTERNOON/EVENING AS A COLD FRONT SWEEPS INTO NORTH DAKOTA. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL...WITH A FEW TORNADOES POSSIBLE LATER THIS AFTERNOON/EVENING. THE BOUNDARY LAYER WILL STABILIZE WELL AFTER MIDNIGHT AS THE COLD FRONT PUSHES EAST OF THE CWA AND NEGATIVE THETA-E ADVECTION OVERSPREADS MOST OF THE REGION. HOWEVER...VERY STRONG UPPER DYNAMICS WILL DEVELOP OVER NORTHERN NORTH DAKOTA AS THE CLOSED LOW MOVES INTO CENTRAL SASKATCHEWAN SATURDAY. LINGERING MOISTURE AND INCREASING UPPER LEVEL DYNAMICS WARRANT A SLIGHT CHANCE FOR THUNDERSTORMS AREAWIDE IN THE MORNING...WITH A CHANCE FOR AFTERNOON THUNDERSTORMS ALONG AND EAST OF JAMESTOWN WHERE RICH THETA-E AIR IS PROGGED TO REMAIN. PRECIP CHANCES WILL REMAIN NEAR JAMESTOWN THROUGH SATURDAY NIGHT AS THE THETA-E BOUNDARY STALLS ACROSS SOUTHEASTERN NORTH DAKOTA. && .LONG TERM...SUNDAY THROUGH FRIDAY... FORECAST HIGHLIGHTS IN THE EXTENDED PERIOD WILL BE CONTINUED CHANCES FOR THUNDERSTORMS AS THE NORTHERN PLAINS REMAINS NEAR OR BELOW THE UPPER JET ON THE NORTH SIDE OF THE SUBTROPICAL RIDGE. DRY AIR ADVECTION FROM WEST TO EAST WILL END PRECIPITATION CHANCES FOR ALL PLACES THROUGH SUNDAY MORNING. SUNDAY LOOKS TO BE A PLEASANT DAY WITH SFC HIGH PRESSURE BUILDING SOUTH OVER THE STATE RESULTING IN LIGHT WINDS...SEASONAL TEMPERATURES...AND LOWER DEWPOINT TEMPS. THERE IS A LINGERING SFC BOUNDARY DRAPED ACROSS ND/SD BORDER AREA...SO WILL MAINTAIN CHANCES FOR THUNDERSTORMS THERE SUNDAY/SUNDAY EVENING. A PERSISTENT SOUTHWESTERLY FLOW REGIME THROUGH NEXT WEEK...ALONG WITH THE UPPER JET LINGERING NEAR/OVER THE REGION...WILL RESULT IN CONTINUED CHANCES FOR THUNDERSTORMS EACH PERIOD AND HIGH/LOW TEMPERATURES AVERAGING NORMAL. && .AVIATION...EASTWARD MOVING TROUGH OF LOW PRESSURE WILL PUSH ACROSS WESTERN AND SOUTH CENTRAL NORTH DAKOTA NOW THROUGH THIS EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST NEAR ALL AERODROMES...SOME OF WHICH MAY BECOME SEVERE WITH LARGE HAIL AND VERY STRONG WINDS. VFR CONDITIONS ARE FORECAST EXCEPT DURING THUNDERSTORMS. SOUTH/SOUTHEASTERLY WINDS WILL INCREASE TO NEAR 20 KTS THIS AFTERNOON AHEAD OF THE SFC TROUGH...GUSTING TO 25 KTS AT TIMES. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TM...SHORT TERM NH...LONG TERM/AVIATION
Hazardous weather outlook, Jul 8, 2:19 PM MDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 319 PM CDT FRI JUL 8 2011 NDZ001>005-009>013-017>023-031>036-040>047-050-092030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH- 319 PM CDT FRI JUL 8 2011 /219 PM MDT FRI JUL 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT TORNADO WATCH 611 IS IN EFFECT FOR THE AREA. PLEASE VISIT WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE JAMES RIVER VALLEY SATURDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. PLEASE CALL THE NATIONAL WEATHER SERVICE AT 701-250-4452 WITH REPORTS OF SEVERE WEATHER. NDZ025-037-048-051-092030- FOSTER-STUTSMAN-LA MOURE-DICKEY- 319 PM CDT FRI JUL 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD THUNDERSTORMS WILL DEVELOP DURING THE EVENING HOURS. SOME OF THESE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE JAMES RIVER VALLEY SATURDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. PLEASE CALL THE NATIONAL WEATHER SERVICE AT 701-250-4452 WITH REPORTS OF SEVERE WEATHER. TM
In the hours before
Special weather statement, Jul 8, 11:44 AM MDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1244 PM CDT FRI JUL 8 2011 NDZ019>022-034-035-081845- BURLEIGH-MCLEAN-MERCER-MORTON-OLIVER-SHERIDAN- 1244 PM CDT FRI JUL 8 2011 ...SPECIAL WEATHER STATEMENT... AT 1240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 57 MILES NORTHWEST OF BISMARCK TO 12 MILES SOUTH OF BISMARCK...MOVING NORTHEAST AT 25 MPH. PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... FORT CLARK... BISMARCK... STANTON... DOUBLE DITCH INDIAN VILLAGE... LINCOLN... PICK CITY... LAKE SAKAKAWEA STATE PARK... PRICE... RIVERDALE... SANGER... HENSLER... RIVERDALE... FORT STEVENSON STATE PARK... CROSS RANCH STATE PARK... BALDWIN... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
Special weather statement, Jul 8, 12:41 PM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 141 PM CDT FRI JUL 8 2011 NDZ021>023-035-036-081945- BURLEIGH-KIDDER-MCLEAN-SHERIDAN-WELLS- 141 PM CDT FRI JUL 8 2011 ...SPECIAL WEATHER STATEMENT... AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAST CENTRAL MCLEAN COUNTY TO EAST CENTRAL BURLEIGH COUNTY...MOVING NORTHEAST AT 25 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THE STRONGER THUNDERSTORMS. LOCATIONS IMPACTED INCLUDE... MERCER... WING... ARENA... MCCLUSKY... HORSEHEAD LAKE... TUTTLE... KRUEGER LAKE... GOODRICH... DENHOFF... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
Special weather statement, Jul 8, 2:10 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 310 PM CDT FRI JUL 8 2011 NDZ017-082115- MCKENZIE- 210 PM MDT FRI JUL 8 2011 ...SPECIAL WEATHER STATEMENT... AT 205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER EAST CENTRAL RICHLAND COUNTY...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SATHER DAM... CHARBONNEAU... ALEXANDER... RAWSON... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KINNEY
Special weather statement, Jul 8, 2:14 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 314 PM CDT FRI JUL 8 2011 NDZ002-003-010-011-082115- BURKE-MOUNTRAIL-RENVILLE-WARD- 314 PM CDT FRI JUL 8 2011 ...SPECIAL WEATHER STATEMENT... AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME NORTHWESTERN WARD COUNTY...MOVING NORTHEAST AT 15 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...AND HEAVY DOWNPOURS...ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORMA... TOLLEY... MOTORISTS SHOULD BE PREPARED FOR PONDING WATER ON STREETS AND ROADS...AND WATER ENCROACHING ONTO ROADS FROM DITCHES. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KINNEY
Special weather statement, Jul 8, 2:23 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 323 PM CDT FRI JUL 8 2011 NDZ018>020-031>034-040>045-082115- ADAMS-BILLINGS-BOWMAN-DUNN-GOLDEN VALLEY-GRANT-HETTINGER-MERCER-MORTON-OLIVER-SIOUX-SLOPE-STARK- 223 PM MDT FRI JUL 8 2011 ...SPECIAL WEATHER STATEMENT... AT 219 PM MDT...OR 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED DEVELOPING THUNDERSTORMS ACROSS SOUTHWEST AND FAR SOUTH CENTRAL NORTH DAKOTA. MOVEMENT OF THESE STORMS WERE CURRENTLY NORTHEAST AT 20 MPH. THESE STORMS MAY RAPIDLY INTENSIFY OVER THE NEXT COUPLE OF HOURS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. SEEK SHELTER IN A STURDY STRUCTURE IF THREATENING WEATHER APPROACHES YOUR AREA. STAY TUNED TO LOCAL MEDIA AND NOAA WEATHER RADIO FOR POSSIBLE WARNINGS WITH THESE STORMS AS THEY INTENSIFY. HEINERT
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:29 PM MDT | Tornado Warning | BIS | Golden Valley | 31 min |
| Jul 8, 1:51 PM MDT | Severe Thunderstorm Warning | BIS | Golden Valley, McKenzie | 39 min |
| Jul 8, 2:19 PM MDT | Areal Flood Advisory | BIS | Burke, Mountrail, Renville, Ward | 3 hr |
| Jul 8, 2:29 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Renville, Ward | 40 min |
| Jul 8, 2:35 PM MDT | Severe Thunderstorm Warning | BIS | Grant | 55 min |
| Jul 8, 2:39 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 66 min |
| Jul 8, 3:00 PM MDT | Areal Flood Advisory | BIS | Billings, Dunn, Stark | 5 hr |
| Jul 8, 3:12 PM MDT | Severe Thunderstorm Warning | BIS | Dunn | 63 min |
| Jul 8, 3:21 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Stark | 24 min |
| Jul 8, 3:26 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 64 min |
| Jul 8, 3:39 PM MDT | Areal Flood Advisory | BIS | Burke, Divide, Williams | 3 hr |
| Jul 8, 4:15 PM MDT | Tornado Warning | BIS | Foster, Kidder, Stutsman, Wells | 30 min |
| Jul 8, 4:18 PM MDT | Tornado Warning | BIS | Grant, Morton | 42 min |
| Jul 8, 4:19 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 14 min |
| Jul 8, 4:22 PM MDT | Tornado Warning | BIS | Dunn, Mercer | 23 min |
| Jul 8, 4:41 PM MDT | Tornado Warning | BIS | Dunn, Mercer | 49 min |
| Jul 8, 4:44 PM MDT | Tornado Warning | BIS | Stutsman | 31 min |
| Jul 8, 4:53 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 52 min |
| Jul 8, 5:15 PM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 31 min |
| Jul 8, 5:21 PM MDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 24 min |
| Jul 8, 5:21 PM MDT | Tornado Warning | BIS | McLean, Mercer, Oliver | 39 min |
| Jul 8, 5:42 PM MDT | Tornado Warning | BIS | Stutsman | 33 min |
| Jul 8, 5:45 PM MDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 45 min |
| Jul 8, 5:52 PM MDT | Areal Flood Advisory | BIS | Stutsman | 6 hr |
| Jul 8, 5:59 PM MDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Oliver, Sheridan | 61 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.